Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/3984
Full metadata record
DC FieldValueLanguage
dc.contributor.authorSaygı, Zülfükar-
dc.date.accessioned2021-01-22T06:22:27Z-
dc.date.available2021-01-22T06:22:27Z-
dc.date.issued2020
dc.identifier.citationSaygı, Z. (2020). Results on the domination number and the total domination number of Lucas cubes. ARS MATHEMATICA CONTEMPORANEA, 19(1), 25-35.en_US
dc.identifier.issn1855-3966
dc.identifier.urihttps://hdl.handle.net/20.500.11851/3984-
dc.identifier.urihttps://doi.org/10.26493/1855-3974.2028.cb4-
dc.description.abstractLucas cubes are special subgraphs of Fibonacci cubes. For small dimensions, their domination numbers are obtained by direct search or integer linear programming. For larger dimensions some bounds on these numbers are given. In this work, we present the exact values of total domination number of small dimensional Lucas cubes and present optimization problems obtained from the degree information of Lucas cubes, whose solutions give better lower bounds on the domination numbers and total domination numbers of Lucas cubes.en_US
dc.language.isoenen_US
dc.publisherSociety of Mathematicians, Physicists and Astronomers of Sloveniaen_US
dc.relation.ispartofArs Mathematica Contemporaneaen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectLucas cubeen_US
dc.subjectFibonacci cubeen_US
dc.subjectdomination numberen_US
dc.subjecttotal domination numberen_US
dc.subjectinteger linear programmingen_US
dc.titleResults on the domination number and the total domination number of Lucas cubesen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümütr_TR
dc.identifier.volume19
dc.identifier.issue1
dc.identifier.startpage25
dc.identifier.endpage35
dc.authorid0000-0002-7575-3272-
dc.identifier.wosWOS:000583312300003en_US
dc.identifier.scopus2-s2.0-85095699700en_US
dc.institutionauthorSaygı, Zülfükar-
dc.identifier.doi10.26493/1855-3974.2028.cb4-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairetypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.grantfulltextnone-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record

CORE Recommender

Page view(s)

206
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.